| Model Number |
102620-81A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
| Date of Event |
10/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2024,senseonics was made aware of an incident where user reported bleeding at insertion site week after sensor insertion and it continued to bleed until the sensor came out of the arm.
Additional Manufacturer Narrative
A review of the device's manufacturing records revealed that the sensor lot met all requirements including sterilization requirements for release.The sensor is inserted by making a small incision and placing it under skin and potential for developing skin irritation/swelling/pain/ inflammation/infection around the insertion site is a known anticipated adverse event.The user user reported bleeding at insertion site week after sensor insertion and it continued to bleed until the sensor came out of the arm.According to the case notes,user will be inserted with a new sensor.